# SDR R61A202101160054

- Difficulty date: December 23, 2020
- Submitted: January 16, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR, WHILE A/C WAS IN FOR HEAVY CHECK FOUND LT HORIZ STAB RIBS 10A, 11A, 12A FOUND CRACKED.  AAR MX PERFORMED SB170-55-0014 AND 170EO-55-10-0004-1 LT RIB PN 170-62571-001, 170-62783-001, 170-62642-001 SEE AAR NRC 4500833-3000-0009.  A/C REMAINS IN YQG FOR COMPLETION.  MAJOR
